... during my period. I just started taking them. What do I do now?
Since you started taking the pill at a random time, it is going to make your cycle irregular ... it might be a good idea to talk to your doctor to see what he/she would like you to do. If you wish to just continue to take the tablets it will be hard to know when you are protected. You may need to use extra protection until your next period (when you have taken 7 active tablets from the next pack).
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am supposed to start Lutera the Sunday after my period... but my period started on Saturday. Do I?
Posted 13 Jan 2013 • 1 answer
Posted 23 Jan 2013 • 2 answers
Posted 28 Mar 2013 • 1 answer
Posted 10 Jul 2013 • 1 answer
Kariva - I took the first pill on the Sunday after my period, but I just realized my period started?
Posted 6 Feb 2017 • 0 answers